# SDR 2004FA0000897

- Difficulty date: December 3, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Aircraft: N440BL
- Make and model: Beech 58
- Aircraft serial: TH801
- Aircraft time: 4,107 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Retainer
- Part number: 968200183
- Condition: Cracked
- Location: Nlg
- Part time: 4,107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND UPPER NOSE GEAR STRUT HOUSING RETAINER CRACKED APPX 80% ACROSS.
